Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Arm implant removed, pain in lower stomach, thick yellow vaginal discharge. Normal symptoms?

So I recently had my arm implant taken out I had it for 6 months and decided it wasn t for me! My ob Said it could take weeks for me to get back to normal. A week after I started to get pains in my lower stomach across my c-section I recently in the past 3-4 days have had yellow discharge not smelly or am I itchy its just thick
Asked On : Sun, 3 Mar 2013
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Critical Care Specialist 's  Response
Dear patient, the normal vaginal discharge is clear, white, thick or thin, non odourous and not associated with any itching, where as an abnormal vaginal discharge is yellow or green in colour, with or with out foul smelling , with or with out itching and with or with out lower abdominal pain . The abnormal vaginal discharge usually resuts from the infection in vagina or infection in cervix,uterus and fallopian tubes which is called pelvic inflammatory disease (PID). lower abdominal pain is usually associated with PID than with the infection in vagina alone so in your case chances of PID seems more than the infection in the vagina alone as your vaginal discharge is yellow in colour, itchy and associated with lower abdominal pain even if it is not foul smelling .PID has no relationship with the implant removal but may be related to IUCD, number of sexual partners, general hygiene mantainance, douching techanique and other factors. So you can have a gynecological consultation done where by the doctor may advice you following test and treatement
. USG abdomen
.Urine routine and microscopy
.STD screening tests
.Cervical swab for gram stain and culture and sentivity
.Mean while you can receive following treatement
.Tab ciprofloxacin tinidazole , one tab twice daily after meals
. tab doxycycline 100 mg twice daily after meals
. tab buscopan one tab thrice dail after meals
before taking the tablets make sure that you do not have any allergy to these medicines and you are not pregnant
Answered: Sun, 3 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor